# SDR LR7A2021012202781

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 54,091 hours, 33,069 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Part number: 353937
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator, Lkheed
- Component part number: 3700185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LH ELEVATOR REA BEAM WITH CRACKED DOUBLER, HSS51L TO HSS96L. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1000394101.
